Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    HE SWEATS BLUE!
    avatar
    Figmentum posted:
    My boyfriend sweats blue and has been sweating blue for 6 months to the point where he turns the toilet seat blue. He has had no medications or diet changes during or previous that we could guess cause it. What do you think it could be? Please help he is too stubborn to go to a physical doctor.

    Take the Poll

    If you were sweating blue would you go to the doctor?
    • hell yes I would
    • mabey if it lasted a while
    • I don't know, depends on other symptoms
    • No way, screw the doctor. What if I want to be a giant smurf?
    vote
    View Poll Results
    Reply
     
    avatar
    Torcal responded:
    It's a very rare condition called Chromhidrosis. If he goes to a teaching hospital they might treat him for free. It's not lethal and drugs are used to treat it.
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi Figmentum,

    Please have your boyfriend see a doctor. Here is info on Chromhidrosis , which Torcal had mentioned, for you to both go over and speak to your medical professional.

    Why take a chance when you are unsure of your health? Wishing you both the best and hope that you keep us posted!

    Take care,
    Amelia
     
    avatar
    MJ2013 responded:
    Hi Figmentum,

    My Mum has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Has it cleared up at all?

    Thanks
     
    avatar
    MJ2013 replied to Torcal's response:
    Hi Torcal,

    My Mother has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Is it likely to clear up?

    Thank you


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.